MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SET,IRRIGATION,CYSTO,Y-TYPE,90

Medline Industries, LP MEDLINE; SET,IRRIGATION,CYSTO,Y-TYPE,90
Catalog Number DYND19122
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "disconnections - connection to foley catheter is too small.".
 
Additional Manufacturer Narrative
The customer reported that ¿the cystoscopy/tur irrigation set (aka cbi tubing), the connection to the foley end is too small,¿ and that ¿urine/blood and normal saline leaked all over the bed and patient¿; the customer also reported the patient¿s bed and body was wet and increased risk of catheter associated infection, skin infection, and skin breakdown.Medline quality received 1 ea of the reported product in unpackaged, unused condition; visual assessment revealed no defects nor abnormalities, measurements of the connector dimensions met the specified criteria in the product drawings, and functional testing with a medline silicone 3-way foley catheter found no abnormalities with the connection strength and no leakage at the connection point.The reported issue of leakage and connection issues could not be verified based on visual or functional inspection of the received sample, and the cause was not confirmed with the received sample.Based on assessment of the received sample, this complaint is unconfirmed, and there are no observable trends for this product at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SET,IRRIGATION,CYSTO,Y-TYPE,90
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50896770
Report Number1417592-2026-50754
Device Sequence Number17605545
Product Code LJH
UDI-Device Identifier10080196993826
UDI-Public10080196993826
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K970946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND19122
Device Lot Number0332411A026
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown